# SDR KPVA2012030802

- Difficulty date: March 3, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N805W
- Make and model: Dhav DHC8101
- Aircraft serial: 353
- Aircraft time: 35,323 hours, 72,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTICED STRONG "BURN" SMELL IN THE MIDDLE OF THE CABIN SHORTLY AFTER SHUTTING DOWN.  FOUND OVERHEAD LIGHT AT FLIGHT ATTENDANT STATION BURNED OUT WITH BURNT CONNECTOR.
